# SDR CA120716013

- Difficulty date: July 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 304796605
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DIVERTED TO AIRPORT DUE ENGINE PROBLEMS.  ACFT LANDED SAFELY WITHOUT INCIDENT.  FAULT WAS FOR P2.7 VALVE DUAL CHANNEL FAILURE.  VALVE REPLACED.
